Journal article icon

Journal article

ON REINFORCEMENT-DEPLETION COMPARTMENTAL URN MODELS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/3214406
Journal:
JOURNAL OF APPLIED PROBABILITY
Volume:
26
Issue:
3
Pages:
477-489
Publication date:
1989-09-01
DOI:
ISSN:
0021-9002
Pubs id:
pubs:69552
UUID:
uuid:61d8223e-9f34-4d43-b3bb-546d2f8bc930
Local pid:
pubs:69552
Source identifiers:
69552
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP